Journal of Optimization Theory and Applications

, Volume 154, Issue 2, pp 370–381 | Cite as

Generalized Lagrange Function and Generalized Weak Saddle Points for a Class of Multiobjective Fractional Optimal Control Problems

  • Haijun Liu
  • Neng Fan
  • Panos M. PardalosEmail author


By constructing a kind of generalized Lagrange function for a class of multiobjective fractional optimal control problems, sufficient and necessary conditions for existence of generalized weak saddle points are established. In addition, the relationship between weak efficiency and generalized weak saddle points is discussed.


Multiobjective fractional optimal control problems Generalized Lagrange function Weak saddle points 



The research of H. Liu is supported by Inner Mongolia Natural Science Funds (20080404ms0110). The research of P.M. Pardalos is supported by CMS and DTRA grants. N. Fan is with Sandia National Laboratories, which is a multi-program laboratory managed and operated by Sandia Corporation, a wholly owned subsidiary of Lockheed Martin Corporation, for the U.S. Department of Energy’s National Nuclear Security Administration under contract DE-AC04-94AL85000.


  1. 1.
    Chen, X.: Symmetric duality for the multi-objective fractional variational problem with partial invexity. J. Math. Anal. Appl. 245, 105–123 (2000) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Chinchuluun, A., Rentsen, E., Pardalos, P.M.: A novel approach for nonconvex optimal control problems. Optimization 58(7), 781–789 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Grosset, L., Viscolani, B.: Reciprocal optimal control problems and the associated Pareto frontier. J. Optim. Theory Appl. 130(1), 113–123 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Kim, D., Lee, G.M., Park, J.Y., Son, K.H.: Control problems with generalized invexity. Math. Jpn. 38, 263–269 (1993) MathSciNetzbMATHGoogle Scholar
  5. 5.
    Mond, B., Smart, I.: Duality and sufficiency in control problems with invexity. J. Math. Anal. Appl. 136, 325–333 (1989) MathSciNetCrossRefGoogle Scholar
  6. 6.
    Wanka, G.: Multiobjective control approximation problems: duality and optimality. J. Optim. Theory Appl. 105(2), 457–475 (2000) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Kim, D.S., Kim, S.J., Kim, M.H.: Optimality and duality for a class of nondifferentiable multiobjective fractional programming problems. J. Optim. Theory Appl. 129, 131–146 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Liang, Z.-A., Huang, H.-X., Pardalos, P.M.: Optimality conditions and duality for a class of nonlinear fractional programming problems. J. Optim. Theory Appl. 110(3), 611–619 (2001) MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Liang, Z.-A., Huang, H.-X., Pardalos, P.M.: Efficiency conditions and duality for a class of multiobjective fractional programming problems. J. Glob. Optim. 27(4), 447–471 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Coladas, L., Li, Z., Wang, S.: Two types of duality in multi-objective fractional programming. Bull. Aust. Math. Soc. 54, 99–114 (1996) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Li, Z., Wang, S.: Lagrange multipliers and saddle points in multiobjective programming. J. Optim. Theory Appl. 83(1), 64–81 (1994) CrossRefGoogle Scholar
  12. 12.
    Liu, S., Feng, E.: The saddle theorem for multiobjective generalized fractional programming problems with set functions. J. Appl. Math. Comput. 22, 181–191 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Tanaka, T.: Generalized quasiconvexities, cone saddle points, and minimax theorem for vector-valued functions. J. Optim. Theory Appl. 81(2), 355–377 (1994) MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Yan, Z., Li, S.: Saddle point and generalized convex duality for multiobjective programming. J. Appl. Math. Comput. 15, 227–235 (2004) MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Sawaragi, Y., Nakayama, H., Tanino, T.: Theory of Multiobjective Optimization. Academic Press, New York (1985) zbMATHGoogle Scholar
  16. 16.
    Zalmai, G.J.: Optimality conditions and duality models for a class of nonsmooth constrained optimal control problems. J. Math. Anal. Appl. 210, 114–149 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Avriel, M.: Nonlinear Programming. Nonlinear Programming: Analysis and Methods. Prentice Hall, New Jersey (1976) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.College of ScienceInner Mongolia Agricultural UniversityHuhhotChina
  2. 2.College of Mathematical ScienceInner Mongolia UniversityHuhhotChina
  3. 3.Department of Discrete Math and Complex SystemsSandia National LaboratoriesAlbuquerqueUSA
  4. 4.Center for Applied Optimization, Department of Industrial and Systems EngineeringUniversity of FloridaGainesvilleUSA
  5. 5.Laboratory of Algorithms and Technologies for Networks Analysis (LATNA)National Research University, Higher School of EconomicsMoscowRussia

Personalised recommendations